# SDR ABXA9800664

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5710350DD
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE LINK FITTING STIFFENER ANGLE CRACKED, LEFT WING, FLAP STATION 3.00.  REPAIRED IAW DC8 SRM 53-8-1 AND 51-1-20.
